Alert archive / North Carolina / Flash Flood Warnings in 2013
Flash Flood Warning 19, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jun 25, 2013, 4:35 PM EDT for Johnston County, North Carolina. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2013, 4:35 PM EDT (20:35 UTC)
- Expired
- Jun 25, 2013, 7:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Johnston County, NC
The radar
The Raleigh/Durham radar (KRAX), 25 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 5:00 PM EDT | HEAVY RAIN 2 | 1 Ssw Clayton, NC | FELL BETWEEN 330 PM AND 500 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 8.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1771 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
359
WGUS52 KRAH 252035
FFWRAH
NCC101-252330-
/O.NEW.KRAH.FF.W.0019.130625T2035Z-130625T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
435 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 730 PM EDT
* AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN PRODUCING FLOODING OVER JOHNSTON
COUNTY. DOPPLER RADAR ESTIMATED THAT AS MUCH AS TWO TO THREE
INCHES OF RAIN HAS FALLEN OVER PORTIONS OF THE WARNED AREA
* LOCATIONS THREATENED WITH FLOODING INCLUDE SMITHFIELD...
CLAYTON... FLOWERS... AND KENLY.
AN ADDITIONAL ONE TO THREE INCHES OF RAINFALL ARE STILL POSSIBLE
RESULTING IN ADDITIONAL FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY
ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN
ENCOUNTERING FLOODED ROADS TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3542 7816 3538 7815 3537 7816 3535 7816
3534 7819 3550 7855 3556 7865 3571 7847
3572 7843 3577 7835 3565 7814 3561 7813
3558 7807
$$
772 follow-up statements
901
WGUS72 KRAH 252127
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
527 PM EDT TUE JUN 25 2013
NCC101-252330-
/O.CON.KRAH.FF.W.0019.000000T0000Z-130625T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSTON NC-
527 PM EDT TUE JUN 25 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR
NORTHERN JOHNSTON COUNTY...
AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND THUNDERSTORMS WITH LIGHT TO MODERATE RAIN OVER
NORTHERN JOHNSTON COUNTY. DOPPLER RADAR ESTIMATED THAT AS MUCH AS
THREE TO FOUR INCHES OF RAIN HAS FALLEN OVER PORTIONS OF NORTHERN
JOHNSTON COUNTY. ALTHOUGH THE HEAVY RAIN HAS ENDED ACROSS THE WARNED
AREA... ONGOING FLOODING IS STILL POSSIBLE... ESPECIALLY IN AND
AROUND CLAYTON.
LOCATIONS THREATENED BY FLOODING INCLUDE BUT ARE NOT LIMITED TO
CLAYTON AND FLOWERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY
ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN
ENCOUNTERING FLOODED ROADS TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3550 7815 3559 7845 3562 7856 3571 7847
3574 7836 3565 7814 3561 7813 3558 7807
$$
77969
WGUS72 KRAH 252158
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
558 PM EDT TUE JUN 25 2013
NCC101-252204-
/O.CAN.KRAH.FF.W.0019.000000T0000Z-130625T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSTON NC-
558 PM EDT TUE JUN 25 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN JOHNSTON
COUNTY...
THE SHOWERS AND STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND
NO SIGNIFICANT FLOODING HAS BEEN REPORTED. THUS.. THE WARNING IS NO
LONGER IN EFFECT.
LAT...LON 3550 7815 3559 7845 3562 7856 3571 7847
3574 7836 3565 7814 3561 7813 3558 7807
$$
77What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 3:15 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 25, 3:15 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 315 PM EDT TUE JUN 25 2013 .SYNOPSIS... A WARM AND HUMID AIR MASS COMBINED WITH A PERSISTENT TROUGH OF LOW PRESSURE WILL RESULT IN A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH AT LEAST EARLY TO MID NEXT WEEK. && .NEAR TERM /THROUGH WEDNESDAY NIGHT/... AS OF 250 PM TUESDAY... THROUGH TONIGHT: SHOWERS AND THUNDERSTORMS CONTINUE OVER CENTRAL NC AS SOUTHWESTERLY RETURN FLOW AROUND THE BERMUDA HIGH CONTINUES TO ADVECT WARM MOIST AIR INTO CENTRAL NC. SHOWER AND STORM ACTIVITY SHOULD WANE AFTER SUNSET...WITH MOSTLY DRY CONDITIONS EXPECTED DURING THE OVERNIGHT HOURS. WITH ABUNDANT MOISTURE AND LIGHT WINDS...FOG/LOW STRATUS COULD DEVELOP IN THE PRE-DAWN HOURS. EXPECT LOWS TONIGHT IN THE UPPER 60S TO LOW 70S. WEDNESDAY AND WEDNESDAY NIGHT: WITH HIGH TEMPERATURES SIMILAR TO TODAYS AND CONTINUED MOISTURE ADVECTION AT THE SURFACE WITH WEAK MID-LEVEL SHORTWAVE DISTURBANCES MOVING OVER THE AREA...EXPECT ADDITIONAL DIURNAL SHOWERS AND STORMS TO DEVELOP WEDNESDAY AFTERNOON. COVERAGE IS STILL DIFFICULT TO NAIL DOWN AT THIS TIME GIVEN THE DIFFERENCES IN MODEL GUIDANCE AND UNCERTAINTY IN THE HIGH-RES CAM SOLUTIONS. WILL LEAVE POPS CAPPED AT CHANCE...MAXIMIZED DURING PEAK HEATING AND DROPPING OFF TO SLIGHT CHANCE AFTER MIDNIGHT. IT IS CERTAINLY POSSIBLE THAT CERTAIN AREAS...MOST LIKELY ACROSS THE SOUTH...COULD SEE GREATER COVERAGE AND MAY EVENTUALLY NEED TO INCREASE POPS INTO THE LIKELY CATEGORY. WEAK SHEAR AND CAPE VALUES OF 1000-1500 J/KG WILL SUPPORT A PULSE SEVERE ENVIRONMENT WITH A CONTINUED THREAT OF HEAVY RAIN FROM SLOW MOVING STORMS. WILL USE A PERSISTENT FORECAST AS A BASELINE FOR TEMPERATURES GIVEN THE CONTINUED WARM MOIST AIRMASS...HIGHS IN THE MID 80S TO LOW 90S AND LOWS IN THE UPPER 60S TO LOW 70S...WITH THE UNDERSTANDING THAT THE ONSET TIME OF CONVECTION AND CONVECTIVE COVERAGE COULD TRANSLATE INTO +/- 2 OR 3 DEGREES DIFFERENCE. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... AS OF 300 PM TUESDAY... A STRONG PACIFIC JET AROUND THE BASE OF A POWERFUL UPPER LOW OFF THE PAC NW COAST...AND ASSOCIATED NEGATIVELY-TILTED TROUGH AXIS PIVOTING ACROSS THE NORTHERN GREAT BASIN AND ROCKIES THIS AFTERNOON...WILL AMPLIFY ACROSS THE GREAT LAKES AND OH VALLEY THROUGH THE END OF THE WEEK. THE LEAD S/W TROUGH AND ASSOCIATED FORCING FOR ASCENT... CHARACTERIZED BY 20 METER MID LEVEL HEIGHT FALLS OVER CENTRAL NC...WILL PIVOT ACROSS THE CENTRAL APPALACHIANS AND NORTHERN MIDDLE ATLANTIC REGION ON THU. THE APPROACH OF THE TROUGH ALOFT...IN CONJUNCTION WITH LOW LEVEL CONVERGENCE ALONG AN EASTWARD-MIGRATING LEE/PIEDMONT TROUGH...SHOULD SUPPORT LIKELY PROBABILITIES OF SHOWERS AND STORMS SPREADING EASTWARD ACROSS THE RAH CWFA DURING THE AFTERNOON AND EVENING. AN INCREASE IN LOW TO MID LEVEL FLOW...ON THE ORDER OF 20 KTS AT H85 AND 25-30 KTS AT H5...WOULD SUPPORT PRIMARILY MULTI-CELL STORM ORGANIZATION AND AN ACCOMPANYING THREAT OF DAMAGING WIND GUSTS...AND TO A LESSER DEGREE MARGINALLY SEVERE HAIL. HOWEVER...BACKGROUND SRH OF AROUND 100-150 M2/S2 OWING TO THE STRENGTHENING LOW LEVEL FLOW WOULD BE LOCALLY ENHANCED INVOF OUTFLOW...WHICH WOULD ALSO SUPPORT AN ISOLATED AND TRANSIENT SUPERCELLULAR STORM MODE. STORMS WILL GRADUALLY DIMINISH IN A WEST TO EAST FASHION THROUGH MIDNIGHT AS THE TROUGHS AT THE SURFACE AND ALOFT HEAD TOWARD THE COAST. WARM AND HUMID...WITH HIGHS WITHIN A COUPLE OF DEGREES OF 90...AND GENERALLY LOWER 70S FOR LOWS. MORE OF THE SAME FOR FRI IN RELATIVELY PERSISTENT PATTERN AT THE SURFACE AND ALOFT - WARM AND HUMID WITH SCATTERED TO NUMEROUS AFTERNOON AND EVENING...MOSTLY MULTI-CELLULAR STORMS. && .LONG TERM /SATURDAY THROUGH TUESDAY/... AS OF 310 PM TUESDAY... INCREASINGLY WET. STRONG RIDGE AMPLIFICATION OVER THE ROCKIES WILL HELP CARVE A DEEP DOWNSTREAM TROUGH ALOFT CENTERED OVER THE TN VALLEY THIS WEEKEND...WITH SOME SLIGHT RETROGRESSION OF THE PATTERN (TROUGH SHIFTING WESTWARD INTO THE MS VALLEY) THROUGH TUE. THE PRESENCE OF AND PERSISTENCE OF THE TROUGH WILL PLACE MUCH OF THE EASTERN US...INCLUDING CENTRAL NC...IN A PATTERN OF DEEPLY MOIST SW FLOW ALOFT...FAVORABLE FOR ABOVE AVERAGE PRECIPITATION CHANCES THROUGH AT LEAST EARLY TO MID NEXT WEEK. THE PROLONGED STORMY PERIOD WILL FAVOR AN INCREASING RISK OF FLOODING WITH EACH DAY THAT PASSES...WITH OTHERWISE AN OCCASIONAL PRECIPITATION-LOADED WET MICROBURST THE OTHER MAIN HAZARD. HIGHS MOSTLY IN THE MIDDLE 80S...AND LOWS 70 TO 75. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... AS OF 144 PM TUESDAY... 24 HOUR TAF PERIOD: MAINLY VFR CONDITIONS THROUGH THIS EVENING...WITH THE EXCEPTION OF REDUCED VISBYS AND BORDERLINE VFR/MVFR CIGS OCCURRING WITH SHOWERS AND STORMS. SOUTHWEST WINDS CONTINUE TO BE A BIT GUSTY AT KFAY AND KRWI BUT SHOULD DIE DOWN A BIT AFTER SUNSET. THERE IS A CHANCE AT ALL TERMINALS OF SOME VCTS/TS THIS AFTERNOON...BUT BEST CHANCES AT KRDU...KFAY...AND KRWI. IFR TO MVFR IN STRATUS ARE EXPECTED AGAIN LATE TONIGHT/EARLY WEDNESDAY MORNING...WITH CONDITIONS IMPROVING AFTER SUNRISE. EXPECT WINDS A BIT STRONGER ON WEDNESDAY...MAINLY IN THE EAST. LOOKING AHEAD: RETURN FLOW AROUND THE BERMUDA HIGH COMBINED WITH WEAK SHORTWAVE DISTURBANCES ALOFT AHEAD OF A DEVELOPING LOW OVER THE GREAT LAKES WILL SUPPORT MOSTLY DIURNAL SHOWERS AND THUNDERSTORMS EACH AFTERNOON. SUB-VFR CEILINGS AND VISIBILITIES DUE TO FOG AND LOW STRATUS ARE POSSIBLE DURING THE OVERNIGHT HOURS EACH NIGHT. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RAH NEAR TERM...KC SHORT TERM...MWS LONG TERM...MWS AVIATION...KC
Hazardous weather outlook, Jun 25, 4:04 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 404 PM EDT TUE JUN 25 2013 NCZ007>011-021>028-038>043-073>078-083>086-088-089-262015- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 404 PM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THROUGH THIS EVENING WILL BE CAPABLE OF PRODUCING LOCALIZED FLOODING AND STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED TO NUMEROUS THUNDERSTORMS WITH DOWNPOURS AND LOCALIZED FLOODING... AS WELL AS A FEW SEVERE WITH DAMAGING WIND GUSTS AND SMALL HAIL... WILL OCCUR EACH AFTERNOON AND EVENING THROUGH EARLY TO MID NEXT WEEK. THE RISK OF FLOODING ON MORE THAN A LOCALIZED BASIS WILL INCREASE WITH EACH STORMY DAY THAT PASSES...AND WILL LIKELY PEAK EARLY TO MID NEXT WEEK.
In the hours before
Local storm report, Jun 25, 3:48 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
348 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG 1 NW GUM SPRINGS 35.48N 79.23W
06/25/2013 LEE NC 911 CALL CENTER
LEE COUNTY 911 RECEIVED REPORT OF TREES AND POWER LINES
DOWN AT CARBONTON RD AND OLD CARBONTON RD.
&&
EVENT NUMBER RAH1300713
TDHLocal storm report, Jun 25, 3:53 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
353 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND DMG 1 NW GUM SPRINGS 35.48N 79.23W
06/25/2013 LEE NC 911 CALL CENTER
LEE COUNTY 911 RECEIVED REPORT OF TREES AND POWER LINES
DOWN AT CARBONTON RD AND OLD CARBONTON RD.
&&
CORRECTED EVENT TIME
EVENT NUMBER RAH1300713
TDHLocal storm report, Jun 25, 3:58 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
358 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 2 WNW SANFORD 35.49N 79.21W
06/25/2013 LEE NC 911 CALL CENTER
LEE COUNTY 911 RECEIVED REPORT OF TREE DOWN ON HOUSE AT
1800 SPRING LAND IN SANFORD.
&&
EVENT NUMBER RAH1300714
TDHLocal storm report, Jun 25, 4:01 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
401 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM FLASH FLOOD RAEFORD 34.98N 79.22W
06/25/2013 HOKE NC 911 CALL CENTER
HWY 20 CLOSED DUE TO COMBINATION OF DOWNED TREES AND
FLOODED ROAD.
&&
EVENT NUMBER RAH1300715
TDHLocal storm report, Jun 25, 4:14 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
414 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL 3 S CLAYTON 35.61N 78.46W
06/25/2013 E0.50 INCH JOHNSTON NC TRAINED SPOTTER
SPOTTER REPORTED HALF INCH HAIL AT RANCH RD AND HWY 70
IN CLAYTON.
&&
EVENT NUMBER RAH1300716
TDHLocal storm report, Jun 25, 4:30 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
430 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 1 N KENLY 35.61N 78.12W
06/25/2013 WILSON NC 911 CALL CENTER
JOHNSTON CO 911 RECEIVED REPORT OF TREE DOWN AT 9338 ST
MARYS CHURCH RD IN KENLY.
&&
EVENT NUMBER RAH1300717
TDHThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 1:18 PM EDT | Special Weather Statement | RAH | Anson, Harnett, Hoke, Lee, Moore, Richmond and 1 more | 57 min |
| Jun 25, 1:54 PM EDT | Special Weather Statement | RAH | Durham, Wake | 51 min |
| Jun 25, 2:20 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke, Sampson, Scotland | 55 min |
| Jun 25, 2:26 PM EDT | Severe Thunderstorm Warning | RAH | Hoke | 49 min |
| Jun 25, 2:30 PM EDT | Areal Flood Advisory | RAH | Cumberland, Hoke | 90 min |
| Jun 25, 2:47 PM EDT | Special Weather Statement | RAH | Lee, Moore | 58 min |
| Jun 25, 3:13 PM EDT | Special Weather Statement | RAH | Wilson | 62 min |
| Jun 25, 3:14 PM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Hoke, Moore | 3 hr |
| Jun 25, 3:24 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Nash, Wayne, Wilson | 51 min |
| Jun 25, 3:28 PM EDT | Special Weather Statement | RAH | Sampson | 62 min |
| Jun 25, 3:29 PM EDT | Areal Flood Advisory | RAH | Johnston, Nash, Wake, Wilson | 3 hr |
| Jun 25, 3:35 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Lee, Moore | 40 min |
| Jun 25, 3:37 PM EDT | Areal Flood Advisory | RAH | Harnett, Lee | 3 hr |
| Jun 25, 3:40 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne | 50 min |
| Jun 25, 4:17 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 43 min |
| Jun 25, 4:42 PM EDT | Areal Flood Advisory | RAH | Chatham, Lee, Moore, Randolph | 3 hr |
| Jun 25, 4:52 PM EDT | Special Weather Statement | RAH | Alamance, Davidson, Forsyth, Guilford, Randolph | 53 min |
| Jun 25, 5:11 PM EDT | Special Weather Statement | RAH | Wake | 64 min |
| Jun 25, 5:20 PM EDT | Areal Flood Advisory | RAH | Wake | 2 hr |
| Jun 25, 5:44 PM EDT | Areal Flood Advisory | RAH | Alamance, Guilford | 3 hr |
| Jun 25, 5:44 PM EDT | Special Weather Statement | RAH | Alamance, Guilford | 61 min |
| Jun 25, 5:59 PM EDT | Special Weather Statement | RAH | Franklin | 61 min |
| Jun 25, 6:20 PM EDT | Flash Flood Warning | RAH | Alamance, Guilford | 3 hr |
| Jun 25, 6:21 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 54 min |
| Jun 25, 6:35 PM EDT | Areal Flood Advisory | RAH | Montgomery, Randolph, Stanly | 115 min |
| Jun 25, 6:45 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 45 min |
| Jun 25, 7:44 PM EDT | Special Weather Statement | RAH | Guilford | 31 min |
Nearby
Flash Flood Warnings in North Carolina, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.